# SDR ASAA2019052429478

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 44,747 hours, 13,412 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Test
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 ENG FIRE HANDLE WILL NOT TEST IN NORMAL, "A", OR "B". GROUNDED - YES. ACCOMPLISHED FIM 26-10 TASK 801 NO FAULTS FOUND. FIRE TEST FROM FLIGHT DECK. TEST OK. REF AMM 26-10-00.
